I may be starting Lupron this Thursday and I wanted to see how quickly people started feeling the side effects? I am in college and have about 2.5 weeks left to the semester, and I am trying to decide if I should go ahead and get the first dose this week, or wait until the semester is over. Any advice? Also I will be taking the "add-back therapy" pill, has this seemed to help anyone manage the side effects? Thanks!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...